Child of the Revolution (setos_puppy) wrote in little_details,
Child of the Revolution
setos_puppy
little_details

Misprescribed drugs effects and mental illness?

Hello all, so my MC is a teenager (approx 14) who has been misdiagnosed with ADHD and given Adderall. I'm wondering what the long term effects of the drug exposure would be. Approximately a year to a year and a half of taking them.

I'm also wondering what other mental illnesses would be grouped in with ADHD that would warrant hallucinations. My MC has been seeing an 'imaginary friend' but is exhibiting no other schizophrenic symptoms and only seeing this hallucination and believing it to exist.

I've googled Adderall, ADHD, read up on some psychology, information on schizophrenia, childhood psychosis and hallucinations.

Thoughts?
Tags: ~medicine: drugs
Subscribe

  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 16 comments